# SDR SWAA2019013129023

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 51,596 hours, 30,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Part number: BACS12ER08K12
- Condition: Missing
- Location: Floor Plate
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE ANCHOR (FLOOR) PLATE MISSING A SCREW.  R&R PLATE SCREW PER AMM.
